Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Took unwanted 72 after unprotected sex. Noticed red discharge. Is there any chances of pregnancy?

I am unmarried girl .I have an intercourse with my boyfriend using condom. But somehow the condom was ruptured during intercourse. I hope that only pre-cum was their when it was ruptured. I take unwanted 72 after 4 hour after having intercourse. Now after a week (taking unwanted 72) I observed red discharge . Is there anything wrong ? What is the chance of my pregnancy?is any serious becoz of bledding.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your bleeding is perhaps because of the hormonal imbalance created by the pill. Also, the pill is more effective when used with a followup dose. The chance of your pregnancy depends upon the time of intercourse with respect to your cycle and the efficacy of the contraception followed. You may get a disturbed cycle this time. You can wait for your period as per schedule and if it does not appear, go for investigations and see your doctor for further advice. Take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor